Had enough

My medication isn't working at all if anything it's making things worse I feel so ditached from my surroundings all my thought pattern is is is this anxiety or is it my meds or maybe I'm wrong about both it's gotta be something else. My head is stuck in this constant cycle I can't think about anything else and I'm to embarrassed to go back to my doctor I know he's sick of the site of me

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

4 Replies

oldestnewest
  • Hi, I really suggest you visit your doctor, it could very well be the medication your taking, sometimes it takes your body time to adjust to it. Try doing something that's relaxing to you

    Hang in there, I hope you get better soon

  • Thanks for the words of encouragement I don't feel like doing much other than hiding under my pillow trying to get my thoughts on order and stop the room spinning

  • Hi Connortyu7, depending on how long you have been on Celexa can cause you to feel like it is not working and making you worse. Any SSRI takes every bit of 4-6 weeks to reach full efficacy and that's saying there are no adjustments needs to the dosage. Getting the right med and dosage for you unfortunately takes time, trial and error process. There is a lot on the market for the doctor to choose from even in the same SSRI category. What sometimes may help is when starting off on antidepressants is for the doctor to also include a short term antianxiety med to help buffer the effects of the SSRI. Also when starting medication, it usually is a good idea to start talking therapy so that you can address the basis of your anxiety. I know how disheartening this can be but there is no easy way around medication. Once the med is in full effect, you will be able to handle symptoms of anxiety through other means. You will learn what triggers the panic and how to reduce or not even have it take hold. All this takes time. Be patient, be strong and stay positive. As nmp1 suggested, visiting your doctor can well soothe your concerns and worries. Continue using the forum for support as you know we understand all too well what you are going through. Take care.

  • Hiya have you tried any counselling or cbt? X

You may also like...